# SDR FDEA201812263611

- Difficulty date: December 26, 2018
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 83,208 hours, 32,163 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Relief Valve
- Part number: 08000101005
- Part serial: 172
- Condition: Faulty
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK & STARTED ALL 3 ENGINES,  GOT A LEVEL 3 TANK WING OVERFILL. FOLLOWED QRH & FUEL CONTINUED TO VENT OUT OF THE LEFT WING.  STARTED WITH 98,400 LBS FUEL & SHUTDOWN WITH 90.8 BURNED ONLY 610 LBS ON THE ENGINES START LEVEL FUEL TANKS 1. R&R VENT OVERFILL RELIEF VALVE IAW AMM 28-12-05-4. OPS CHECKED IAW AMM 28-12-05-5. OPS CHECKED GOOD. R&R NR 3 TIP TANK CLIMB VENT VALVE IAW AMM 28-12-01-4. AFTER FURTHER INSPECTION, FOUND THE NR 3 TANK INBD CLIMB VENT FLOAT VALVE FLAPPER DOOR BROKEN OFF. R&R INBD CLIMB VENT FLOAT VALVE IAW AMM 28-12-01-4. OPS CHECKED GOOD, XFERED FUEL BETWEEN TANKS NO FUEL FROM VENT BOX.
